Vol. 41, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Weak orthogonality

Anatole Beck and Peter Warren

Vol. 41 (1972), No. 1, 1–11
Abstract

Two Hilbert space-valued functions, f and g, are orthogonal iff t2 < f(ω),g(ω) > μ() = 0, where <,> denotes the inner product of the Hilbert space. This paper concerns an analogous condition for Banach space-valued functions where, in general, no inner product structure is given.

Mathematical Subject Classification 2000
Primary: 46E30
Milestones
Received: 13 April 1971
Published: 1 April 1972
Authors
Anatole Beck
Peter Warren